Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

What does elevated liver enzymes with pain in the right upper abdomen and decrease in weight indicate ?

age 37 . My recent blood test came as marginally elevated liver enzymes i do not have any problem like indigestion s or loos of appetite or any thing please help me with regard to this. And also I am suffering with right upper abdomen pain fro last 20 years. I had ultrasound ex ray and not has come . In 2010 oct i delivered a healthy baby. in the month of aug 2011 my waight was 59 now my waight is 53.
Asked On : Thu, 23 Feb 2012
Answers:  1 Views:  83
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Pathologist and Microbiologist 's  Response
Hello. Welcome to HCM.
Presence of elevated hepatic enzymes along with right upper abdominal pain indicate that probably some form of hepatic pathology is present. In addition mild weight loss is present. To find out the cause and treat it, you need to have additional tests like hepatic viral markers, other enzyme status (ALP, GGT). It is mandatory to have ultrasound and still if everything is normal, you should have CT scan.
Take care.
Answered: Thu, 23 Feb 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor